Author Topic: I had Gyne surgery 4 days ago and noticing that my lips are getting swollen!  (Read 1735 times)

Offline hero2321

  • Member
  • *
  • Posts: 4
Hi, This is a weird question i know but I have a feeling this is caused by the medication i am taking . I am taking a steroid which reduces inflammation but reduces immuniity and An antibiotic whose.  side effect causes sensitivity for light. I have been outside and i have no swollen areas on my body except my lips. I read the full side effects of both and they only say that if i am allergic to the medication thhen I will experience swelling... but i dont know only my lips are swelling. anybody have an idea on what the cause of this?

Offline Grandpa Bambu

  • Senior Member
  • *****
  • Posts: 5444
  • 31 Year Gynecomastia Victim...
Swelling lips huh? That sounds very odd to me dude...  Give your doc a call and ask his/her advice.

GB
Surgery: February 16, 2005. - Toronto, Ontario Canada.
Surgeon: Dr. John Craig Fielding   M.D.   F.R.C.S. (C) (416.766.8890)
Pre-Op/Post-Op Pics


 

SMFPacks CMS 1.0.3 © 2024